# SDR CA111117006

- Difficulty date: October 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,524 hours
- Engine: Pwa PT642A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CO-PILOT WINDSHIELD DELAMINATED DURING CRUISE FL230.
